# SDR AALA20120401006

- Difficulty date: April 1, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 35,505 hours, 14,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FROM STATIONS 277 TO 294 CRACKED.  REPLACED INTERCOSTAL PER AARD 51-10-05-1.
